DOCUMENTA MATHEMATICA, Vol. 20 (2015), 269-332

J. Heller, M. Voineagu, P. A. Østvær

Equivariant Cycles and Cancellation for Motivic Cohomology

We introduce a Bredon motivic cohomology theory for smooth schemes defined over a field and equipped with an action by a finite group. These cohomology groups are defined for finite dimensional representations as the hypercohomology of complexes of equivariant correspondences in the equivariant Nisnevich topology. We generalize the theory of presheaves with transfers to the equivariant setting and prove a Cancellation Theorem.

2010 Mathematics Subject Classification: Primary 14F42, 19E15; Secondary 14C15, 55N91

Keywords and Phrases:

Full text: dvi.gz 150 k, dvi 465 k, ps.gz 479 k, pdf 649 k.